# SDR UPS96221523

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, EDDY CURRENT INSPECTION SHOWS CRACK INDICATION AT BS 870 LT STR 9 SPLICE AFT ROW TOP HOLE AT ABOUT 12 O'CLOCK POSITION.  ACCOMPLISHED REPAIR ACC UPS EO B727-5310-8735A.
